# SDR DALA2019101515905

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 55,221 hours, 32,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR SLIDE PACK HAD BOTH PINS FELL OUT OF SLIDE EYELETS. REMOVED AND REPLACED SLIDE PACK PER WC 2561-4641. SYS CKS OK. ACFT OK FOR SERVICE.
